# SDR UPS203915

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1362-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES, ITALY FOR C-CHECK, MAINTENANCE FOUND LT UPPER TORQUE BOX BETWEEN F.S. 1362 - 1380, WL 269 ON HORIZONTAL ANGLE CRACKED.  REPAIRED IAW SRM 54-10-2, 51-30-2.
